MathSciNet Relay Station
MathSciNet bibliographic data
MR2806360 (2012f:57061) 57R30 (37C55 37C85)
Clark, Alex; Hurder, Steven Embedding solenoids in foliations. Topology Appl. 158 (2011), no. 11, 1249–1270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement